# SDR 009521

- Difficulty date: December 16, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N340C
- Make and model: Saab SF340A
- Aircraft serial: 340C
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

FLT 4555 FWA TO PIT HAD A CARGO SMOKE INDICATION, CREW ACTIVATED CARGO FIRE SUPPRESSION SYSTEM AND BLEW BOTTLE, DECLARED EMERGENCY AND DIVERTED TO CAK. NO INCIDENT.
